# SDR CALA2024091900655

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 112,952 hours, 11,592 cycles
- Engine: Ge GE9092B
- Engine time: 112,944 hours, 11,591 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O WE HAD A ELEC GEN DRIVE R CAUTION MSG AS A PRECAUTION CONNECTED THE MAT LAPTOP IN FLIGHTDECK TO SEE ANY MAINTENANCE MESSAGES RELATED TO THE ELEC IDG SYS R LOW OIL . NO ACTIVE MESSAGES NOTED. FAULT HISTORY DID INDICATE A FAULT CODE 24-31552 IDG SYS R LOW OIL PRESSURE. PER FIM 24-11 TASK 803 PERFORMED VISUAL INSPECTION OF RIGHT IDG. NO ACTIVE MESSAGES NOTED. PERFORMED A IDLE RUN OF THE #2 ENGINE PER AMM 71-00-00-801-806 . CAN NOT DUPLICATE FAULT ON GROUND. OK TO CONT.
